background image

HomeHealthHeartburn & IndigestionLiquidsGaviscon Heartburn Liquid Double Action Peppermint 600ml

Gaviscon Heartburn Liquid Double Action Peppermint 600ml

Double tap to zoom in
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Heartburn Liquid Double Action Peppermint 600ml
Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) Neutralising excess stomach acid to relieve pain and discomfort
2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Sodium alginate, Sodium bicarbonate & Calcium carbonate

£11.49 each £1.92 per 100ml

0 Reviews
Check store availability

Product Information

Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) Neutralising excess stomach acid to relieve pain and discomfort
2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Sodium alginate, Sodium bicarbonate & Calcium carbonate

Features

Works in 2 ways
Fast powerful relief Heartburn & indigestion

Product Specification

Each 10ml of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients
It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

Height (18)

Width (8.2)

Depth (8.2)

Product code: 617053

Product Uses

This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.
Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.